# SDR CA960129012

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781006259
- Condition: Worn Thru
- Location: Power Pack
- Part time: 24,410 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)AFTER SHUTDOWN, HYDRAULIC LEAK NOTED FROM LH WHEEL WELL. INSPECTION FOUND ALUMINUM PRESSURE LINE HAD WORN THROUGH AT CLAMP BLOCK ADJACENT TO POWER PACK. LINE REPLACED WITH STAINLESS. NEW P/N IS 27-810 06-419 AS PER IPC.
